Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Scattering theory


Authors: Peter D. Lax and Ralph S. Phillips
Journal: Bull. Amer. Math. Soc. 70 (1964), 130-142
DOI: https://doi.org/10.1090/S0002-9904-1964-11051-X
MathSciNet review: 0167868
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), 239-255. MR 27954
  • 2. P. R. Halmos, Shifts on Hilbert spaces, J. Reine Angew. Math. 108 (1961), 102-112. MR 152896
  • 3. E. Hille and R. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ. Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 89373
  • 4. H. Helson and D. Lowdenslager, Prediction theory and Fourier series in several variables, Acta. Math. 99 (1958), 165-202. MR 97688
  • 5. P. D. Lax, Remark on the preceding paper of Koosis, Comm. Pure Appl. Math. 10 (1957), 617-622. MR 93702
  • 6. P. D. Lax, Translation invariant spaces, Acta Math. 101 (1959), 163-178. MR 105620
  • 7. P. D. Lax, Proceedings of the International Symposium on Linear Spaces, Hebrew University, Jerusalem, Pergamon Press, 1961, pp. 299-306. MR 140931
  • 8. P. D. Lax and R. S. Phillips, The wave equation in exterior domains, Bull. Amer. Math. Soc. 68 (1962), 47-49. MR 131059
  • 9. P. D. Lax, C. S. Morawetz and R. S. Phillips, The exponential decay of solutions of the wave equation in the exterior of a star-shaped obstacle, Bull. Amer. Math. Soc. 68 (1962), 593-595. MR 142890
  • 10. J. W. Moeller, On the spectra of some translation invariant spaces, J. Math. Anal. Appl. 4 (1962), 276-296. MR 150592
  • 11. R. S. Phillips, Spectral theory for semigroups of linear operators, Trans. Amer. Math. Soc. 71 (1951), 393-415. MR 44737
  • 12. A. Ya. Povzner and I. V. Suharevskiĭ, Discontinuities of the Green's function of mixed problems for the wave equation, Mat. Sb. (N.S.) 51 (1960), (93) 3-26. MR 114041
  • 13. Y. Fourès and I. E. Segal, Causality and analyticity, Trans. Amer. Math. Soc. 78 (1955), 385-405. MR 69401


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11051-X

American Mathematical Society